# SDR SWAA2022052603479

- Difficulty date: May 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 53,556 hours, 31,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 19L GUSSET CRACKED / [01] REMOVED DAMAGE GUSSET AT FWD. CARGO COMPT. STA. 500D STR. 19L; AS PER B737-7 SRM 51-40-02-0G-0.;[02] LOCATED & DRILLED NEW GUSSET AS PER B737-7 SRM 51-40-05.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW GUSSET.;[04] INSTALLED NEW GUSSET AT FWD CARGO COMP STA 500D STR 19L REF B737-700 SRM 51-40-02 AND DWG 143A9481;[05] VERIFIED STEP 4
